Hi everyone i wonder if you can help me .I have APS sjrogens and lupus .I am on warfarin and self test.as I have been on prednisalone for a

number of years I have gained a lot of weight.However I have lost a sone and a half through slimming world weight watchers and exercise,howver the last couple of months i have found exercose difficult as my feet and very painful ive had fractures in the past,im desperate to loose weight and have been told that taking Green bean coffee extract tablets are very good.I have asked my rheumatologist the pharmacist and the health shop if these are safe to take with warfarin but they dont know,please can anyone help

2 Replies

oldestnewest
  • Hi, if they are not sure, I would go with that, I think you have to err on the side of great caution. I have had a good look for you, and so far can't find any specific paper on this, if I do I will load it on for you. Also do get your Thyroid checked out, as it can cause weight gain or weight loss if out of kilter and of course, also the drug you are on Prednisalone probably has not helped in terms of weight gain. Amazing that you have done so well with your weight loss! Is swimming out of the question if other stuff is currently too painful? We can't dispense medical advice on your particular medication, but do urge you to not go it alone. MaryF

  • Hello Wales.

    I'm afraid that we cannot give medical or pharmacological advice on here, as we are not medical professionals.

    You may like to try contacting the manufacturer of the product that you wish to take with Warfarin.

    Best wishes.

    Dave

You may also like...